# SDR AALA20151118004

- Difficulty date: November 17, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 50,361 hours, 24,271 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 56142121
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE LT AFT COCKPIT WINDOW HAD WATER, BETWEEN THE PANES.  THE FLIGHT RETURNED WITHOUT FURTHER INCIDENT.  NO EMER WAS DECLARED.  THE ACFT WAS REMOVED FROM SERVICE.  REPLACED THE L3 WINDOW IAW AMM 56-10-05.
